ON THE QUALITATIVE BEHAVIOR OF THE SOLUTIONS FOR A KIND OF NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS WITH A RETARTED ARGUMENT


Tunc C.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.17, no.2, pp.215-230, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2009
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
  • Page Numbers: pp.215-230

Abstract

In this paper, by defining a Lyapunov functional, we discuss the stability and the boundedness of the solutions for nonlinear third order delay differential equations of the type: